# SDR TSAA9873556

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Power Supply
- Part number: 8TJ95GAB
- Condition: Failed
- Location: Fuel Flow
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 78 - LIH-HNL - ON TAKEOFF ROLL, APPROX 80 KTS, BOTH NR 1 AND NR 2 FUEL FLOW INDICATORS STARTED CYCLING BETWEEN 8,000 PPH DOWN TO 500 TO 1000 PH.  ALL OTHER ENGINE PARAMETERS WERE NORMAL.  ABORTED TAKEOFF AND RETURNED TO GATE.  REMOVED AND REPLACED FUEL FLOW POWER SUPPLY.  GROUND CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
